# SDR VNAA2008101600003

- Difficulty date: October 12, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 11,317 hours, 10,958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PL22300LH00
- Condition: Worn
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED CABIN FLOOR LIGHTING MISSING TWO (2) SEGMENTS.  MAINTENANCE INSPECTION FOUND TWO (2) SECTIONS OF EMERGENCY LIGHT FLOOR PATH PHOTOLUMINESCENT STRIP WORN OUT.  ONE STRIP ON RT SIDE FORWARD OF ROW 1 AND ONE STRIP IN FRONT OF LAVATORY.  MAINTENANCE REMOVED AND REPLACED EMERGENCY FLOOR LIGHT, CHECKS GOOD.  NO FURTHER DEFECTS.
